RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2016, Volume 80, Issue 2, Pages 81–124 (Mi izv8455)  

This article is cited in 2 scientific papers (total in 2 papers)

Degenerations of Kählerian K3 surfaces with finite symplectic automorphism groups. II

V. V. Nikulin

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: We prove the main conjecture (Conjecture 7.1) of the paper [1]. Using this result, we classify degenerations of codimension 1 of Kählerian K3 surfaces with finite symplectic automorphism groups.

Keywords: K3 surface, Kählerian surface, automorphism group, degeneration, singularities, Picard lattice, integral symmetric bilinear form.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.4213/im8455

Full text: PDF file (709 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2016, 80:2, 359–402

Bibliographic databases:

Document Type: Article
UDC: 512.774.4+512.774.2+512.542+512.647.4
MSC: 14J10, 14J28, 14J50
Received: 10.10.2015

Citation: V. V. Nikulin, “Degenerations of Kählerian K3 surfaces with finite symplectic automorphism groups. II”, Izv. RAN. Ser. Mat., 80:2 (2016), 81–124; Izv. Math., 80:2 (2016), 359–402

Citation in format AMSBIB
\Bibitem{Nik16}
\by V.~V.~Nikulin
\paper Degenerations of K\"ahlerian K3 surfaces with finite symplectic automorphism groups. II
\jour Izv. RAN. Ser. Mat.
\yr 2016
\vol 80
\issue 2
\pages 81--124
\mathnet{http://mi.mathnet.ru/izv8455}
\crossref{https://doi.org/10.4213/im8455}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3507380}
\zmath{https://zbmath.org/?q=an:1349.14132}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016IzMat..80..359N}
\elib{http://elibrary.ru/item.asp?id=25707541}
\transl
\jour Izv. Math.
\yr 2016
\vol 80
\issue 2
\pages 359--402
\crossref{https://doi.org/10.1070/IM8455}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000378090300006}
\elib{http://elibrary.ru/item.asp?id=26866825}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84977622139}


Linking options:
  • http://mi.mathnet.ru/eng/izv8455
  • https://doi.org/10.4213/im8455
  • http://mi.mathnet.ru/eng/izv/v80/i2/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. V. Nikulin, “Degenerations of Kählerian K3 surfaces with finite symplectic automorphism groups. III”, Izv. Math., 81:5 (2017), 985–1029  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. V. V. Nikulin, “Classification of Picard lattices of K3 surfaces”, Izv. Math., 82:4 (2018), 752–816  mathnet  crossref  crossref  adsnasa  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:200
    References:29
    First page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018